# SDR IPXA2018040528232

- Difficulty date: April 4, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 30,766 hours, 16,650 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK ODOR FROM RIGHT PACK,  OPERATED THE RIGHT PACK FOR 30 MINUTES IAW MM 21-00-00-862-001. COULD NOT DUPLICATE THE ODOR.  OKAY TO CONTINUE FLIGHT.
